# SDR SWIA201125702

- Difficulty date: February 20, 2011
- Submitted: March 2, 2011
- Operation: Air carrier
- Aircraft: N567SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120342
- Aircraft time: 26,917 hours, 37,851 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Faulty
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT ABOVE ROW 6 FLICKERS.  (FLT 6423)REPLACED LIGHT SOCKET FOR EMERGENCY LIGHT ABOVE ROW 6.
